Zeros of Jones polynomials for families of knots and links

S. C. Chang, R. Shrock

Research output: Contribution to journalArticle

22 Citations (Scopus)

Abstract

We calculate Jones polynomials VL(t) for several families of alternating knots and links by computing the Tutte polynomials T(G,x,y) for the associated graphs G and then obtaining VL(t) as a special case of the Tutte polynomial. For each of these families we determine the zeros of the Jones polynomial, including the accumulation set in the limit of infinitely many crossings. A discussion is also given of the calculation of Jones polynomials for non-alternating links.

Original languageEnglish
Pages (from-to)196-218
Number of pages23
JournalPhysica A: Statistical Mechanics and its Applications
Volume301
Issue number1-4
DOIs
Publication statusPublished - 2001 Dec 1

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Condensed Matter Physics

Fingerprint Dive into the research topics of 'Zeros of Jones polynomials for families of knots and links'. Together they form a unique fingerprint.

  • Cite this